MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 6 HOLES/69MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 6 HOLES/69MM; PLATE, FIXATION, BONE
Model Number 241.361
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Date of implant reported as (b)(6) 2018, exact date is not known.: dhr review was completed.Part number: 241.361 ; lot number: h459697 ; part manufacture date: 13-oct-2017 ; manufacturing location: (b)(6); part expiration date: n/a ; nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of lcp one-third tubular plate with collar 6 holes/69mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Review of the raw material is required only for broken devices.This complaint was not initiated for a broken plate.Therefore, no raw material review was conducted for this dhr review this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient underwent an ankle procedure in (b)(6) 2018 to implant two (2) locking compression plate (lcp) one third tubular plates, one (1) 2.7/3.5mm variable angle locking compression plate (va-lcp) anterolateral distal tibia plate, one (1) 2.7/3.5mm variable angle locking compression plate (va-lcp) medial distal tibia plate, thirteen (13) 3.5mm cortex screws, twelve (12) 2.7mm va locking screws, one (1) 7.0mm washer, one (1) 4.0mm cannulated screw, and one (1) 4.0mm cancellous screw.Patient was returned to surgery on (b)(6) 2018 where all hardware was removed due to infection, inflammation, and delayed healing.Surgery was completed successfully with no delay.Patient status reported as okay.Patient is reported to be incarcerated and non-compliant.This report is for one (1) lcp one third tubular plate.This is report 2 of 9 for (b)(4).

Brand Name
LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 6 HOLES/69MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7943939
Report Number2939274-2018-54225
Device Sequence Number11141356
Product Code HRS
UDI-Device Identifier10886982166876
UDI-Public(01)10886982166876
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K011335
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.361
Device Catalogue Number241.361
Device Lot NumberH459697
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2018
Initial Report FDA Received Date10/08/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient Weight72